# SDR SWAA060747

- Difficulty date: March 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 32,586 hours, 27,236 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2455
- Condition: Faulty
- Location: A/C Distrib Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  REMOVED AND REPLACED GASPER FAN AND RECIRCULATION FAN PER MM.
